# SDR SWAA2021030445558

- Difficulty date: January 27, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 25R; B.S. 540; W.L. 152; AT THE END OF THE STRINGER. / REPAIRED STRINGER AS PER EA 21-153-00295 REV IR AND ATS ER 21-01152 REV IR
